Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/8981
Title: On a conjecture about the µ-permanent
Authors: Fonseca, C. M. da 
Issue Date: 2005
Citation: Linear and Multilinear Algebra - Taylor & Francis. 53:3 (2005) 225-230
Abstract: Let A=(aij) be an n-by-nmatrix. For any real µ, define the polynomial Pµ(A)=Σ (σ E Sn) α1 σ(1) . . . αnσ(n)µ l(σ) where l (s) is the number of inversions of the permutation s in the symmetric group Sn. We prove that Pµ (A)is a strictly increasing function of µ ? [-1,1], for a Hermitian positive definite nondiagonal matrix A, whose graph is a tree.
URI: http://hdl.handle.net/10316/8981
DOI: 10.1080/03081080500092372
Rights: openAccess
Appears in Collections:FCTUC Matemática - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
obra.pdf105.85 kBAdobe PDFView/Open
Show full item record

WEB OF SCIENCETM
Citations

4
checked on Aug 2, 2022

Page view(s) 50

419
checked on Aug 4, 2022

Download(s)

124
checked on Aug 4, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.